# SDR 96UAL900076

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS OILY FUMES FROM AIR CONDITIONING SYSTEM ON GROUND AND IN THE AIR.  SOME PASSENGERS AND FLIGHT ATTENDANTS WERE NAUSEATED.  FUMES REALLY STRONG WHEN IN RAINY CONDITIONS.  SUPPLEMENTAL DATA UPDATE COULD NOT FIND SOURCE OF ODOR OR DUPLICATE PROBLEM.  REPLACED COALESCER BAGS AS A PRECAUTIONARY ACTION.
